and at night have had swelling of the throat only on the days that I have taken it. Is this a known side effect? And if so, why does it take so long to have a reaction?
14 Aug 2009
You will find the side effects of Chromium Picolinate at http://www.drugs.com/sfx/chromium-picolinate-side-effects.html
If you have swelling of the throat and you suspect it is the Chromium Picolinate you should stop taking it.
14 Aug 2009
Do you get any other symptoms? Swelling of the throat is one of a series of side effects that can be serious.
"... Chromium picolinate side effects
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Less serious side effects are more likely to occur, and you may have none at all.
Tell your doctor, pharmacist, or healthcare provider about any unusual or bothersome side effect. You may report side effects to FDA at 1-800-FDA-1088."
I would stop taking Chromium and talk to your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My puppy got into my chromium she ate like maybe 12-15 200 mcg capsules, the vet suggested induced vomiting but she has not vomited she is acting ...
1 answer • 21 Sep 2009
the 10/11 episode of House seemed to be suggesting something that might have caused the death of a patient whose records were being investigated in ...
1 answer • 13 Oct 2009
I've been taking yaz for two years and all it does is give me periods. I want to be able to diet/exercise and get results. I don't see ...
1 answer • 21 Mar 2011
i have type 2 diabetes and my weight is 220+ pounds. I take medication through pills (Glimepiride (1 Mg) and Metformin Hydrochloride (500 mg) twice a ...
1 answer • 26 Nov 2013